# SDR 2004F00369

- Difficulty date: July 29, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brace
- Part number: 65B155351
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FA02 A-CHECK ACCOMPLISHING ATLAS AIR ROUTINE WORK CARD 11FM15002, INSPECTION OF LEFT WING FOUND NR 4 FLAP CANOE FAIRING TO TRACK FORWARD OUTBOARD FITTING CRACKED IN HALF.  (M)  T64R
